A Note on Translation Continuity of Probability Measures

A probability measure on the sphere is absolutely continuous with respect to the uniform measure on the sphere if and only if the probability of any open set varies continuously as the sphere is rotated. In general, if a topological group G acts transitively on a topological space S, and both are Ha... Ausführliche Beschreibung

1. Person: Zabell, S. L.
Quelle: in The Annals of Probability Vol. 20, No. 1 (1992), p. 410-420
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1992
Beschreibung: Online-Ressource
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1992 Institute of Mathematical Statistics

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions